Alert archive / New York / Winter Storm Warnings in 2024
Winter Storm Warning 2, NWS Buffalo, NY
NWS Buffalo, NY issued this winter storm warning at Feb 15, 2024, 3:17 AM EST for Jefferson County, Lewis County, Oswego County, New York. It took effect at Feb 15, 2024, 3:00 PM EST. It was in force for 22 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 15, 2024, 3:17 AM EST (08:17 UTC)
- In effect from
- Feb 15, 2024, 3:00 PM EST
- Expired
- Feb 16, 2024, 12:50 PM EST
- In force
- 22 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 2:10 AM EST | SNOW 8.5 | Constableville, NY | |
| Feb 16, 5:00 AM EST | SNOW 12.5 | 1 Nw Constableville, NY | Cocorahs station NY-LW-3 Constableville 1.2 NW. |
| Feb 16, 6:00 AM EST | SNOW 4.5 | 4 N Brantingham, NY | CO-OP Observer station GFDN6 Chases Lake. |
| Feb 16, 6:00 AM EST | SNOW 11.2 | 5 W Constableville, NY | CO-OP Observer station HGHN6 Highmarket 2W. |
| Feb 16, 6:30 AM EST | SNOW 5 | Orwell, NY | |
| Feb 16, 7:00 AM EST | SNOW 3.7 | 2 Sw Mexico, NY | CO-OP Observer station MXON6 Mexico 2SW. |
| Feb 16, 7:00 AM EST | SNOW 4 | 1 Sw Black River, NY | CO-OP Observer station BLKN6 Black River. |
| Feb 16, 7:00 AM EST | SNOW 5 | 1 Ne Lowville, NY | CO-OP Observer station LOWN6 Lowville. |
| Feb 16, 7:00 AM EST | SNOW 5 | 1 S Calcium, NY | |
| Feb 16, 7:00 AM EST | SNOW 6.8 | West Carthage, NY | Cocorahs station NY-JF-30 West Carthage 0.3 ENE. |
| Feb 16, 7:00 AM EST | SNOW 9 | 3 Ene Altmar, NY | |
| Feb 16, 8:00 AM EST | SNOW 4 | 1 Ssw Deferiet, NY | |
| Feb 16, 8:00 AM EST | SNOW 5.5 | 4 Nw Copenhagen, NY | |
| Feb 16, 8:28 AM EST | SNOW 5 | 5 Se Black River, NY | |
| Feb 16, 9:15 AM EST | SNOW 4 | Altmar, NY | Estimated 3 to 5 inches of new snow. |
| Feb 16, 9:20 AM EST | SNOW 4.5 | 3 E Constantia, NY | |
| Feb 16, 9:50 AM EST | SNOW 12 | Osceola, NY | |
| Feb 16, 11:20 AM EST | SNOW 6.5 | West Carthage, NY | |
| Feb 16, 12:00 PM EST | SNOW 7 | 4 Nw Copenhagen, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200 WWUS41 KBUF 150817 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 317 AM EST Thu Feb 15 2024 NYZ006>008-151800- /O.UPG.KBUF.WS.A.0003.240215T2000Z-240216T1500Z/ /O.NEW.KBUF.WS.W.0002.240215T2000Z-240216T1500Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 317 AM EST Thu Feb 15 2024 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 7 to 11 inches across the higher terrain of the Tug Hill Plateau, with 4 to 7 inches for surrounding lower elevations. Winds could gust as high as 50 mph near Lake Ontario, resulting in blowing snow. * WHERE...The Eastern Lake Ontario Region. The greatest accumulations will likely be confined to the Tug Hill Plateau, with lower amounts in the surrounding lower elevations. * WHEN...From 3 PM this afternoon to 10 AM EST Friday. * IMPACTS...Travel will be extremely difficult at times, including portions of Interstate 81. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches or result in isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ Apffel
5 follow-up statements
198 WWUS41 KBUF 151749 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 1249 PM EST Thu Feb 15 2024 NYZ006>008-160200- /O.CON.KBUF.WS.W.0002.240215T2000Z-240216T1500Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 1249 PM EST Thu Feb 15 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 7 to 11 inches across the higher terrain of the Tug Hill Plateau, with 4 to 7 inches for surrounding lower elevations. Winds could gust as high as 50 mph near Lake Ontario, resulting in blowing snow. * WHERE...The Eastern Lake Ontario Region. The greatest accumulations will likely be confined to the Tug Hill Plateau, with lower amounts in the surrounding lower elevations. * WHEN...From 3 PM this afternoon to 10 AM EST Friday. * IMPACTS...Travel will be extremely difficult at times, including portions of Interstate 81. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches or result in isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$
300 WWUS41 KBUF 160026 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 726 PM EST Thu Feb 15 2024 NYZ006>008-160830- /O.CON.KBUF.WS.W.0002.000000T0000Z-240216T1500Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 726 PM EST Thu Feb 15 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...Heavy snow. Additional snow accumulations of 4 to 9 inches across the higher terrain of the Tug Hill Plateau, with additional accumulations of 1 to 4 inches for surrounding lower elevations. Winds could gust as high as 50 mph near Lake Ontario, resulting in blowing snow. * WHERE...The Eastern Lake Ontario Region. The greatest accumulations will likely be confined to the Tug Hill Plateau, with lower amounts in the surrounding lower elevations. * WHEN...Until 10 AM EST Friday. * IMPACTS...Travel will be extremely difficult at times, including portions of Interstate 81. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the Friday morning commute. Gusty winds could bring down tree branches or result in isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ TMA
099 WWUS41 KBUF 160736 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 236 AM EST Fri Feb 16 2024 NYZ006>008-161500- /O.CON.KBUF.WS.W.0002.000000T0000Z-240216T1500Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 236 AM EST Fri Feb 16 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Heavy snow and blowing snow. Additional snow accumulations of 3 to 6 inches in Oswego County and on the Tug Hill Plateau, with additional snow accumulation less than an inch across northern Jefferson and Lewis counties. Winds gusting as high as 50 mph, with strongest gusts near the lakeshore. * WHERE...The Eastern Lake Ontario Region. Greatest additional accumulations in Oswego County and on the Tug Hill Plateau. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on extremely difficult travel conditions during the morning commute in Oswego County and on the Tug Hill Plateau. The combination of heavy snow and blowing snow will result in near whiteout conditions at times. Travel on Interstate 81 between Adams and Central Square will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create dangerous travel conditions. Submit snow reports through our website or social media. && $$ Apffel
762 WWUS41 KBUF 161456 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 956 AM EST Fri Feb 16 2024 NYZ006>008-161800- /O.EXT.KBUF.WS.W.0002.000000T0000Z-240216T1800Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 956 AM EST Fri Feb 16 2024 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to 2 inches. Highest amounts across the Tug Hill. Winds gusting as high as 35 mph. * WHERE...The Eastern Lake Ontario Region. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Widespread accumulating snow will create slippery roads and dangerous travel conditions. Submit snow reports through our website or social media. && $$
568 WWUS41 KBUF 161750 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 1250 PM EST Fri Feb 16 2024 NYZ006>008-161900- /O.CAN.KBUF.WS.W.0002.000000T0000Z-240216T1800Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 1250 PM EST Fri Feb 16 2024 ...WINTER STORM WARNING IS CANCELLED... Heavier snow has ended across the warning area. Scattered light snow showers and flurries will persist through the afternoon with little if any additional accumulation. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 12:36 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 15, 12:36 AM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1236 AM EST Thu Feb 15 2024
.SYNOPSIS...
High pressure will build east across the region overnight,
supporting dry weather through Thursday morning. Low pressure
will then move east across the region and strengthen Thursday.
This system will bring a mix of wet snow and rain to Western New
York Thursday afternoon and evening, with accumulating snow
east of Lake Ontario late Thursday afternoon through Friday
morning. It will also turn quite windy across the entire region
Thursday evening through Friday morning, with gusts to near 50
mph in many areas. Typical winter cold and occasional lake
effect snow showers will continue Friday through the weekend.
&&
.NEAR TERM /THROUGH TODAY/...
Satellite imagery shows lake effect clouds are gradually eroding,
but still linger south and east of the lakes. Temperatures will
drop into the upper teens to lower 20s in most areas, with some
single digits east of Lake Ontario. The cooler temperatures will
tend to be where lake effect clouds erode which will allow for
radiational cooling.
Surface high pressure will drift from eastern NY/PA at daybreak to
off the east coast Thursday afternoon. Lingering subsidence and dry
air will maintain dry weather through the morning hours. Our
attention then turns to an approaching synoptic system.
A northern and southern stream shortwave will partially phase as
they cross the Great Lakes Thursday, with the resulting trough
digging and sharpening over NY Thursday night. At the surface, low
pressure will move along the north shore of Lake Ontario Thursday
afternoon, then cross northern NY Thursday night, deepening with
time in response to the strengthening mid level trough. Strong
forcing for ascent will come in a few different phases. First, a
wing of strong isentropic upglide and warm advection will cross the
area from west to east, reaching Western NY around midday, then the
eastern Lake Ontario region by late afternoon. DPVA and height falls
associated with the sharpening mid level trough will maintain ascent
east of Lake Ontario through the first half of Thursday night, but
this second phase of forcing will largely miss Western NY. Finally,
lake enhancement will develop in the wake of the system.
Across Western NY, a surge of warmer air aloft and in the boundary
layer will likely force the initial batch of precipitation to fall
as a mix of wet snow and rain. Precipitation will likely fall as wet
snow when precipitation rates are higher, then mix with or change to
rain when precipitation rates back off. The mix and marginal surface
temperatures will greatly limit accumulations, with 1" or less of
slush for lower elevations and 1-3" across the high terrain of the
Southern Tier. This initial area of precipitation will be in and out
rather quickly, tapering off by early evening. Overnight, some
limited lake effect and upslope snow showers will develop across the
higher terrain east of Lake Erie with minor additional
accumulations. Farther north, expect just scattered light snow
showers overnight from the Niagara Frontier to the Genesee Valley.
East of Lake Ontario, precipitation type will be a little different
story. Colder column and boundary layer temperatures will support an
all snow scenario, with snow developing during the late afternoon
and continuing through Thursday night. The widespread synoptic snow
will evolve into westerly lake enhanced upslope on the Tug Hill late
Thursday night into Friday morning, further boosting accumulations.
As far as accumulations go, expect a wide range from lower
elevations to the Tug Hill Plateau due to marginal surface
temperatures, upslope and lake enhancement. Most lower elevation
locations can expect 3-6" of accumulation from late Thursday
afternoon through Friday morning. The Tug Hill Plateau will see
considerably more, likely in the 6-10" or even 8-12" range due to
more favorable surface temperatures for snow to accumulate, upslope
and lake enhancement.
The wide range of snow totals makes for a difficult decision on
Watch/Warning/Advisory. After some discussion with neighboring
offices and internally, for now we will go with a Winter Storm Watch
late Thursday afternoon through Friday morning east of Lake Ontario.
To be clear however, watch/warning criteria snow is most likely on
the Tug Hill Plateau only, with much lower advisory amounts for the
surrounding lower elevations.
Finally, it will turn very windy late Thursday afternoon through
Thursday night in the wake of this system. Moderately strong cold
advection behind the cold front will partially mix down the 50+ knot
low level jet in the post-frontal airmass. This will occur first
close to Lake Erie from the Lake Erie shore to Buffalo and the
Niagara Frontier by mid to late afternoon Thursday in southwest flow
immediately behind the front. Thursday night winds will veer to the
WNW, with stronger wind gusts then spreading inland across the
higher terrain of the Southern Tier and Finger Lakes, and along the
south shore of Lake Ontario. Peak gusts of around 50 mph are
expected in many areas. With that in mind, a Wind Advisory has been
issued for the entire area with the exception of east of Lake
Ontario. Here, the wind potential will be wrapped up within the
Winter Storm Watch.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
A deep longwave trough over the Eastern Great Lakes this period will
ensure lake effect snow, that will fluctuate off the Lakes with the
shifting winds.
Temperatures at 850 hPa will bottom out around -16 to -18C
supporting this lake snow, while also keeping air temperatures close
to February normals, and possibly a bit below.
Several shortwaves riding through this long wave trough will keep
winds and subsequent lake bands shifting which will keep significant
snow totals at bay. There may be a few periods of enhancement to the
bands of snow, this as synoptic moisture deeps with the passing
shortwaves. These periods are Friday Night into Saturday morning,
and again Saturday night into Sunday.
Sunday could also become quite breezy, with a 40 knot LLJ dipping
down to 950 hPa. A area of low pressure passing across southern
Canada will begin to fill as it reaches the Lower Lakes, but still
increase the surface pressure gradient to support stronger winds.
Southwest gusts could reach to 35 to 40 mph across WNY through the
day, and 35 mph in the late afternoon and evening through the Saint
Lawrence Valley. These wind will subside Sunday night.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Monday, both the 12Z ECMWF and 12Z Canadian move the longwave trough
out of our region quicker than the GFS, which still displays one
more shortwave trough rippling across the region. Since a good
portion of the GEFS also sides with the ECMWF/Canadian...with
increasing temperatures at 850 hPa, will end the lake snows Monday
morning off Lake Ontario, and have surface temperatures increasing
back above mid February normals.
In a flatter flow the models have a subtle shortwave passing across
the eastern Great Lakes Tuesday or Wednesday. Within this flatter
flow a souther flow in the lower levels ahead of the shortwave will
bring milder temperatures into our region, keeping the p-type rain
or snow for the forecast.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Patchy lake effect clouds with bases 3-4k feet will gradually
erode through daybreak. Expect mainly VFR flight conditions.
Winds will shift to the southeast and increase some during the
day Thursday. Mid-level clouds will move in, but expecting
widespread VFR flight conditions to last through 18Z Thursday.
After this, things get much more active when a robust clipper
low tracks across the area. This will bring a period of
precipitation followed by windy conditions tonight. South of
Lake Ontario, expecting a rain/snow mix which will limit vsby
restrictions. However, cigs will lower and winds will pick up
dramatically followed the passage of the low pressure system
late afternoon into the evening. Mainly MVFR with areas of IFR
expected.
At KART, expecting mostly snow from this, although rain may mix
in at times depending on the wind direction and track of the
low.
Snow will linger east of Lake Ontario Thursday night, with lake
effect snow showers east of Lake Erie. Lingering MVFR cigs with
areas of IFR or lower in snow.
Outlook...
Friday through Sunday...MVFR/VFR in scattered snow showers.
Localized lake effect snow east and southeast of Lake Erie and Lake
Ontario at times with IFR.
Monday...VFR/MVFR with a chance of snow showers southeast of the
lakes.
&&
.MARINE...
High pressure will drift east across the lower Great Lakes overnight
with a brief period of light winds.
Low pressure is then forecast to move from the southern end of Lake
Huron Thursday afternoon east along the north shore of Lake Ontario
Thursday afternoon and evening before exiting across northern NY
Thursday night. Westerlies will rapidly increase along and behind
the associated cold front, first on Lake Erie Thursday afternoon,
then on Lake Ontario by Thursday evening. This will bring a period
of gale force winds to both lakes. Gales will end late Thursday
night and Friday morning, followed by a period of Small Craft
Advisory conditions that last through Friday evening.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 2 PM this afternoon to 7 AM EST Friday for
NYZ001-010-019-085.
Wind Advisory from 4 PM this afternoon to 7 AM EST Friday for
NYZ002-003-011>013-020-021.
Wind Advisory from 4 PM this afternoon to 10 AM EST Friday for
NYZ004-005-014.
Winter Storm Watch from this afternoon through Friday morning
for NYZ006>008.
MARINE...Small Craft Advisory from 3 PM this afternoon to 10 AM EST
Friday for LEZ020.
Gale Warning from 3 PM this afternoon to 6 AM EST Friday
for LEZ040-041.
Small Craft Advisory from 3 PM this afternoon to 10
AM EST Friday for LOZ030.
Gale Warning from 6 PM this evening to 7 AM EST Friday for
LOZ042>045-062>065.
&&
SYNOPSIS...Hitchcock/TMA
NEAR TERM...Apffel/Hitchcock/TMA
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...Apffel/Hitchcock/TMA
MARINE...Hitchcock/TMAHazardous weather outlook, Feb 14, 3:01 PM EST, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 301 PM EST Wed Feb 14 2024 NYZ006>008-152015- Oswego-Jefferson-Lewis- 301 PM EST Wed Feb 14 2024 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-003-011>013-020-021-152015- Orleans-Monroe-Genesee-Wyoming-Livingston-Cattaraugus-Allegany- 301 PM EST Wed Feb 14 2024 ...WIND ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-010-019-085-152015- Niagara-Northern Erie-Chautauqua-Southern Erie- 301 PM EST Wed Feb 14 2024 ...WIND ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-014-152015- Wayne-Northern Cayuga-Ontario- 301 PM EST Wed Feb 14 2024 ...WIND ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-152015- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 301 PM EST Wed Feb 14 2024 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-152015- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 301 PM EST Wed Feb 14 2024 ...GALE WARNING IN EFFECT FROM 3 PM THURSDAY TO 6 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-152015- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 301 PM EST Wed Feb 14 2024 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 10:04 PM EST | Small Craft Advisory | BUF | 48 hr |
Nearby
Winter Storm Warnings in New York, 2024Every winter storm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.